The Maximal Ideal Space of the Topological Algebra C (X,E).
Mathematische Annalen, Tome 183 (1969), pp. 201-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__183_161891,
author = {W.E.jr. DIETRICH},
title = {The {Maximal} {Ideal} {Space} of the {Topological} {Algebra} {C} {(X,E).}},
journal = {Mathematische Annalen},
pages = {201--212},
year = {1969},
volume = {183},
zbl = {0169.17703},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__183_161891/}
}
W.E.jr. DIETRICH. The Maximal Ideal Space of the Topological Algebra C (X,E).. Mathematische Annalen, Tome 183 (1969), pp. 201-212. http://geodesic.mathdoc.fr/item/MAN_1969__183_161891/